Vol. 108, No. 1, 1983

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
q-Konhauser polynomials

Waleed A. Al-Salam and A. Verma

Vol. 108 (1983), No. 1, 1–7
Abstract

A pair of biorthogonal sets of polynomials suggested by the q-Laguerre polynomials are constructed. These are biorthogonal on (0,) with respect to a continuous or discrete distribution function. Several properties are also given.

Mathematical Subject Classification
Primary: 33A65, 33A65
Milestones
Received: 1 December 1981
Published: 1 September 1983
Authors
Waleed A. Al-Salam
A. Verma